# SDR AALA202503100605

- Difficulty date: February 11, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE HAS EVIDENCE OF SURFACE RUST. REMOVED AND REPLACED 2 LEFT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL LOWER SPRING BUSHINGS. PER B737NG AMM 27-31-34.
